Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Recurring chest pain, shortness of breath, left arm tingling, headache, kidney pain, nausea, family history of heart disease

2 weeks ago I thought of having a heart attack . I was experiencing chest pain shortness of breath left arm pain and tingling in my left arm nausea and headache. A week ago I started having the same symptoms. they last about 5 to 6 hours. I m still having the same symptoms but also pain in my legs and now my kidneys. What should I do. I m 29 and I have history of heart disease in my family.
Asked On : Fri, 1 Jun 2012
Answers:  2 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
i think u have cardiac neurosis. u get through check up by physician and if everything comes normal then u r having cardiac neurosis. consult nearby psychiatrist. paroxetine 25mg in night with etizolam 0.5 mg will help in ur case.
Answered: Fri, 1 Jun 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. These symptoms are typical to myocarial infarction, the difference is they wont allow you to think
that you are having the stroke. other causes are cervical spondylosis
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor